| Model Number |
2130-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated as an event date was not provided by the customer.
Event or Problem Description
It was reported that during a procedure, the fiber tip broke.A new fiber was used to complete the procedure with no patient complications.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that during a procedure, the fiber tip broke.A new fiber was used to complete the procedure with no patient complications.This report is for the first fiber.